Entire functions that share values or small functions with their derivatives

Tom 104 / 2012

Sheng Li, Zongsheng Gao, Jilong Zhang Annales Polonici Mathematici 104 (2012), 1-11 MSC: Primary 30D35. DOI: 10.4064/ap104-1-1

Streszczenie

We investigate the uniqueness of entire functions sharing values or small functions with their derivatives. One of our results gives a necessary condition on the Nevanlinna deficiency of the entire function $f$ sharing one nonzero finite value CM with its derivative $f'$. Some applications of this result are provided. Finally, we prove some further results on small function sharing.

Autorzy

  • Sheng LiLMIB & School of Mathematics
    and Systems Science
    Beihang University
    Beijing, 100191, P.R. China
    and
    College of Science
    Guangdong Ocean University
    Zhanjiang, Guangdong, 524088, P.R. China
    e-mail
  • Zongsheng GaoLMIB & School of Mathematics
    and Systems Science
    Beihang University
    Beijing, 100191, P.R. China
    e-mail
  • Jilong ZhangLMIB & School of Mathematics
    and Systems Science
    Beihang University
    Beijing, 100191, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek